# SDR FDEA201701150164

- Difficulty date: January 15, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 76,914 hours, 16,749 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 80-90 KNOTS, RECEIVED A NR 1 ENGINE FIRE ALERT,  AFTER  STOPPING AIRCRAFT COMPLIED WITH QRH PROCEDURE, INCLUDING DISCHARGING SINGLE FIRE BOTTLE.  FOUND HIGH RESISTANCE TO GROUND 2 MEGA OHMS ON B LOOP CAUSED BY WATER AND CARBON.  CLEANED ON ALL CONNECTORS CHECKED FOR DUCT LEAKS, NONE FOUND.  TROUBLESHOT THE FIRE DETECTION SYSTEM IAW FIM 26-11-4,  NO ADDITIONAL  FAULTS FOUND.  OK FOR SERVICE.  COMPLETED ALL ACTIONS.  ACFT OK FOR SERVICE.
